# SDR DIXA200600002

- Difficulty date: November 23, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N300TS
- Make and model: Mtsbsi MU300
- Aircraft serial: A003SA
- Engine: Pwa JT15D4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3244759
- Part serial: A58369
- Condition: Failed
- Location: Rt Engine
- Part time: 999,999 hours, 999,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, FLIGHT CREW REPORTED THE RT ENGINE N1 (FAN) OVERSPED TO 116.8 PERCENT. ITT DID NOT EXCEED LIMITS. N2 WAS RT AT RED LINE LIMIT OF 97.0 PERCENT. THE FUEL FLOW WAS EXTREMELY HIGH AT 1300 LBS/HR. FLIGHT CREW RETARDED POWER TO IDLE WITH NO CHANGE IN ENGINE OPERATING PARAMETERS.  ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED AND LANDED SAFELY. SUSPECT FUEL CONTROL FAILURE. SUBSEQUENT FUEL CONTROL TEAR DOWN CONFIRMED THE DRIVE BODY BEARINGS FAILED WHICH RESULTED IN MAJOR INTERNAL DAMAGE.
